# SDR AALA20120802002

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 75,982 hours, 12,123 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW -  (REPEAT ITEM) CREW REPORTED BOTH WEATHER RADAR SYSTEMS FAILED DURING CRUISE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR TRANSCEIVER AND ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION.
